# SDR ASAA0580069

- Difficulty date: January 31, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 5936038501
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND AFT CARGO BAY DOOR BEAM IS CORRODED.  REPLACED BEAM.  (M)
